Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 596123, 7 pages
http://dx.doi.org/10.1155/2014/596123
Research Article

Positive Solutions for Multipoint Boundary Value Problems for Singular Fractional Differential Equations

1Department of Mathematics, King Saud University, Riyadh, Saudi Arabia
2Department of Mathematics, Atılım University, İncek, 06836 Ankara, Turkey
3Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 23 September 2013; Accepted 3 February 2014; Published 5 March 2014

Academic Editor: Andrew Pickering

Copyright © 2014 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A class of nonlinear multipoint boundary value problems for singular fractional differential equations is considered. By means of a coupled fixed point theorem on ordered sets, some results on the existence and uniqueness of positive solutions are obtained.